# SDR FDEA202201030005

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 88,436 hours, 20,074 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: AYG70915507
- Part serial: AQ0113
- Condition: Leaking
- Location: Rt Spoiler
- Part time: 62,905 hours, 16,119 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

#1 HYD SYS QTY READING ZERO.  ALL INDICATIONS WERE NORMAL UNTIL FLAPS WERE DROPPED, THEN SYS #1 HYD QTY RAPIDLY   DROPPED TO ZERO.   R/H SPOILER DRIVE SERVO VALVE LEAKING OUT OF COMPONENT. REPLACED SPOILER SERVO   DRIVE ACTUATOR. LEAK CHECKS GOOD
